MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300M-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The fce was notified that the patient had an infection and required a wound wash out.The rns and leads remain implanted.A full recovery is anticipated.No additional details were provided by the treating center.The rns system remains implanted and enabled for detection and therapy.
 
Additional Manufacturer Narrative
(b)(4).Additional details regarding the patient infection were provided by the treating center.It was clarified that the patient presented with a wound dehiscence and purulent drainage starting on (b)(6) 2018, which was diagnosed by the treating center as a deep incisional infection.The neuropace burr hole cover was explanted, however all other product remained implanted and functioning as intended.
 
Event or Problem Description
It was previously reported that the patient had experienced an infection but limited details had been provided by the treating center.Additional details have since been provided.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key7853776
Report Number3004426659-2018-00034
Device Sequence Number11045265
Product Code PFN
UDI-Device Identifier00855547005120
UDI-Public010085554700512017181115
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberRNS-300M-K
Device Catalogue Number1007910
Device Lot Number25453-1-1-1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age18 YR